Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tummy ache with bloated stomach and irregular periods

Hi Doctor , I am 23 f slim built. I have tummy ache since yesterday. my stomach is bloated or swelling, i dont know. bt it is hurting all the time now. i didnt go to work today either. i am also having irregular period. i had two periods in may 1st ending 14th may and 2nd starting on 26th of may. Since then I havent had period, so i missed june and july. I am sexually active and my diet is really bad because i work a lot. eventhough i eat less i am putting on weight. i dont know what is going on. can you please help me understand what is happening. Mary London, UK
Asked On : Wed, 4 Aug 2010
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
It seems you might have some gynaec problem as you did not have period for last 2-3 months.
Go for ultra sound and some hormonal testing.
Ok and bye.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor